MAUDE Adverse Event Report: THORATEC CORPORATION HEARTMATE MOBILE POWER UNIT, EU; VENTRICULAR (ASSISST) BYPASS

THORATEC CORPORATION HEARTMATE MOBILE POWER UNIT, EU; VENTRICULAR (ASSISST) BYPASS
Model Number 107754
Medical Device Problem Codes Material Twisted/Bent (2981); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No further information was provided.A supplemental report will be submitted when the manufacturer¿s investigation is completed.
 
Event or Problem Description
It was reported that the connector pins of the patient cable were bent.
 
Additional Manufacturer Narrative
Further information was received indicating this event was a duplicate and reported in manufacturer reference number 2916596-2021-03415.Please refer to mfr # 2916596-2021-03415 for the manufacturer's investigation conclusion.The manufacturer is closing the file on this event.

Brand Name
HEARTMATE MOBILE POWER UNIT, EU
Common Device Name
VENTRICULAR (ASSISST) BYPASS
Manufacturer (Section D)
THORATEC CORPORATION
6035 stoneridge drive
pleasanton CA 94588
MDR Report Key12293364
Report Number2916596-2021-04453
Device Sequence Number11722228
Product Code DSQ
UDI-Device Identifier00813024012696
UDI-Public00813024012696
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P160054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number107754
Device Catalogue Number108285
Device Lot Number7721492
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/03/2021
Supplement Date Received by Manufacturer08/11/2021
Initial Report FDA Received Date08/09/2021
Supplement Report FDA Received Date08/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1